MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ+ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ+ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1004000
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer was unable to charge the pump using the tandem-provided usb cable, tandem charging pad and tandem wall adapter.Reportedly, the customer was able to successfully charge the pump using a new tandem wall adapter, charging pad and usb cable.There was no adverse impact to the customer¿s blood glucose value.

Brand Name
TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ+ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key25753777
Report Number3013756811-2026-122567
Device Sequence Number10427091
Product Code QFG
UDI-Device Identifier00389152365619
UDI-Public(01)00389152365619(22)1013458(11)250123
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1013656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale